# SDR ABXA030151

- Difficulty date: May 20, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 70,774 hours, 82,681 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 99194041
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROUTINE LINE MAINTENANCE, A FUEL LEAK WAS DISCOVERED AT THE LT WING FUEL PANEL 1307.  FURTHER INSPECTION REVEALED A CRACK ON THE FUEL PANEL FLANGE.  REPAIRED CRACK IAW DC-9 SRM 57-03, FIG 23.
